MathSciNet Relay Station
MathSciNet bibliographic data
MR1449115 60E10
Pasenchenko, O. Yu. Sufficient conditions for the characteristic function of a two-dimensional isotropic distribution. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 53 (1995), 138--141; translation in Theory Probab. Math. Statist. No. 53 (1996), 149–152 (1997)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement